Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have pus filled sores on legs and fingers. Hurts to touch. On antibiotic. Looking for cure

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9073 Questions
I have really sore pus filled sores on my legs and on my fingers that dont seem to be going away. Ive tried bandaids on them so nothing irritates them but when i take the bandaids off after a few hours they hurt more and look worse, ive been to the doctors ive tried antibiotics and creams, ive had this for a fair few months now and although sometimes it clears for abit, this time they look and feel alot worse, At first my skin was really itchy and id scratch it and sores would come up, now i've stopped myself from scratching it and now i just have lots of sores appear on my legs, they hurt alot and on my fingers they start off as pus sores and i put bandaids on them for work and when i take the bandaids off it rips the tops of the sores off so now they are really sore and weeping, HELP!
Posted Wed, 7 Nov 2012 in Skin Hair and Nails
Answered by Dr. Praveen Tayal 28 minutes later
Thanks for posting your query.
Skin lesions of the size that you describe are common. And are most commonly the result of superficial staphylococcus bacterial infection.
It is best to get a swab culture and biopsy of the lesions done to detect any autoimmune disorders and to find out the causative organism.
Specific systemic antibiotics and steroids are usually needed to control such lesions.
You need to consult a dermatologist who will do the needed investigations and initiate proper therapy.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor